# SDR SWAA2020071600674

- Difficulty date: July 13, 2020
- Submitted: July 16, 2020
- Operation: Air carrier
- Aircraft: N7748A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36399
- Aircraft time: 42,540 hours, 21,369 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT PLASTIC PLACARD SIGN MISSING ON F/O SIDE FOR THE OVERWING EXIT.  INSTALLED LIGHT ASSY LENS; PER MM 33-51-01; ALL GOOD.
